For a number of years I have been having muscle cramps in my legs. They feel more like nerve cramps and are extremely painful. I was also having pin and needles in my hands and feet. I went to the dr and he ran a blood workup and everything came back normal.
Due to the cramping waking me at night I was having sleeping problems.
I the came down with what I thought was a flu and had bad headache and feeling dizzy and nauseous. After a week I finally saw a gp who refered me to ent and he said it was bppv. He advised me the exercises and after a few day I was feeling better.
The fatigue and cramping continued. My dad has cmt and of course I wondered if this was that so I went to see a neurologist. He rulled out cmt but said I was suffering from anxiety and started me on cyprolax.
Bingo after a few week I was sleeping better and cramping has subsided and was feeling normal. Still had fatigue but felt a lot better. Over 2 years continued with cyprolax and all was good. However the fatigue comtinued and just vfelt like I had no motivation. I struggled to week up with house work and work and cooking dinner just seamed like to much hard work.
I had a couple of more attaches of bppv and when the exercises didnt help dr said it was vertigo . I had also has a severe dizzy spell and ended up on the floor. I just put this down to low blood sugar or something but when this had happened the 3rd time I was back to the ent who then diagnosed menieres.
I was seeing my neurologist on a monthly basis so he was uptodate with my latest problems. However I was getting concerned about my weight increase and and some cramping had returned but only mildly. 2months ago I decided to slowly go off cyprolax due to my weight concerns and I felt it was making me lazy.
I had been off completely for 2 weeks and felt I had increased energy and motivation and started to exercises slowly.
Then my latest attach started. My ear was playing up and feeling nauseous but no vertigo, I was getting cramping in my forearm and legs and has bad back pain. By the next day I could hardly move after a trip to the supermarket and then the headache and dizzines increased. Its now the 4th day and I have severe dizziness and eye pain. My eyes feel like they are being sucked thru the back of my head. It hurts to change focus from near to far. I have pins and needles in my hands and feet. I went back to my neurologist who dismissed it as the anxiety again. He gave me proxen for my headaches which are doing nothing. Going to get a second opinion.
Pins and needles in the hands and feet can be connected to trapped nerves in the spine.
In the hands the nerves can be pinched in the cervical area (neck) and also in the carpal tunnel.
In the feet, this can be referred from nerves being pinched in the lower spine.
These symptoms can also be caused by nerve damage from diabetes and also from lack of the vitamin B completex, especially B12.
As you feel nausea with problems with your ear and eyes, you may have a head cold or an upper respiratory infection (ear, and sinus). You may need an antibiotic for that. Make sure you drink plenty of water and not get dehydrated.
I went through all of the things you are going through and more. Turns out, MS is the culprit. Thing is , Drs. want to diagnose you with anxiety, bipolar and all of that crap. INSIST on being evaluated for MS!! There is also a book online you can get for free from the MS site called: Is it all in my head??
I went to my ent in desperation and so glad I did. He was very nice and understood exactly what I was going thru. He has but it down to nerological migraine and is treating me accordingly. Of course with that and my menieres its just a nightmare. Im feeling a bit better but still having headaches with movement. He wants to do a mri .
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.